# SDR SCNA20241112362

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 5,476 hours, 26,832 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WORK ORDER 91163, NR00019: L1 DOOR SLIDE IS NOT INSTALLED INTO COVER CORRECTLY PER AMM 25-66-01-400-801 STEPS 5. D. (1) (C) THRU (G).
